# SDR IPXA2025050283072

- Difficulty date: April 12, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5398141920000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-MDC, BETWEEN FR 78 AND FR 77, LH SIDE, FLOOR STRUCTURE FRAME HAS 2EA CRACKS. DOT 23-002 SDR COMPLETED
